Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 54, No. 2, pp. 165-186 (1997)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Existence of Periodic Orbits, Set of Global Solutions and Behavior Near Equilibrium for Volterra Equations of Retarded Type

Waldyr M. Oliva and Plácido Z. Táboas

Universidade Técnica de Lisboa, Instituto Superior Técnico,
Av. Rovisco Pais, 1096 Lisboa Codex - PORTUGAL
E-mail: wamoliva@math.ist.utl.pt, wamoliva@ime.usp.br Universidade de S\ ao Paulo, ICMSC,
C. Postal 668, S\ ao Carlos, SP 13560-970 - BRASIL
E-mail: pztaboas@icmsc.sc.usp.br

Abstract: A ``cut-off'' technique for retarded functional differential equations is applied to Volterra models of retarded type, combined with a Kurzweil's theorem, in order to describe global bounded solutions as solutions of an ordinary differential equation. The existence of periodic orbits and a description of the behavior near the equilibrium are also obtained.

Classification (MSC2000): 34K15, 38F32

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1997 Sociedade Portuguesa de Matemática
© 1997–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition